# SDR QXEA200602068

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 13,135 hours, 13,661 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: 5 MINUTES TO LANDING, RED -FAIL- MESSAGE APPEARED IN NR 1 VHF FREQUENCY SELECTOR BOX ON BOTH ARCDU'S.  USED NR 2 COMM TO LAND.  RAN CHECKLIST AT GATE.  FAIL MESSAGE RE-APPEARS.  MAINTENANCE POWERED OFF AIRCRAFT.  THEN RE-APPLIED POWER.  SYSTEM OPS CHECKS GOOD.  NO FAULTS WERE PRESENT ON NR 1 R/T.  PERFORMED OPS CHECK OF THE NR 1 VHF COMM SYSTEM IAW Q400 AMM TASK 23-11-00-710-801.  OPS CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
